# SDR SWAA2022012498146

- Difficulty date: May 9, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 33,336 hours, 15,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Door
- Condition: Cracked
- Location: Main Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT ELECTRICAL DOOR AFT LANDING HAS CRACK AT RIVET HOLE FOR LANDING PAD / REMOVED DAMAGE AREA OF EGPR DOUBLER PER SRM 53-10-15-2R-4 REPAIR 4. PERFORMED HFEC OF CUT OUT AREA PER NDT PART 6 51-00-00 PROC 23. NO DEFECTS NOTED. FABRICATED REPAIR PARTS; TREATED AND PRIMED PARTS PER SRM 53-10-15-2R-4. INSTALLED REPAIR PARTS PER SRM 53-10-15-2R-4
